## S.V.R.A

**Hawk Performance Endurance Series** 

# The Miami Historics

Homestead-Miami Speedway, Florida March 6-9, 2014 S.V.R.A. SVRA Sprint Race Series

Road Course Configuration: 2.2 miles

January 20, 2014

#### Wednesday, March 5

**Provisional Schedule** 

3:00pm-	–6:00pm	Registration

5:00pm Facility Access (approximate time)

## Thursday, March 6

(8-5)

#### 7:00am—5:00pm Registration

LATE REGISTRATION STARTS AT 8:30

7:15am Drivers' Meeting---Test Day Drivers-TBA

8:00am—6:00pm Tech Inspection-Test Day/DOP/TOP Participants plan Tech by 3:00pm. After 3pm, priority to 1st 4 Run Groups of Friday Schedule. Log Books by Appointment.

8:00am—5:00pm TEST DAY/DOP/TOP--1 hour Lunch

#### Friday, March 7

(8-5)

7:00am--5:00pm Registration LATE REGISTRATION STARTS AT 8:30

7:00am-11:30am / 1:30pm-5:00pm Tech Inspection

8:00am	Group 5, 8	Practice
8:25am	Group 10	Practice
8:50am	Group 2, 7	Practice
9:15am	Group 6	Practice
9:40am	Group 9	Practice
10:05am	Group 1,3,4	Practice
10:30am	Group 11	Practice

11:10am Trans Am Practice (30m)

11:40am-	–1:00pm	LUNCH BREAK
11:40am	Mandatory	Driver Meeting-Location TBA

1:00pm	Group 5, 8	Qualifying 1	(25min)
1:25m	Group 10	Qualifying 1	
1:50pm	Group 2, 7	Qualifying 1	
2:15pm	Group 6	Qualifying 1	
2:40pm	Group 9	Qualifying 1	
3:05pm	Group 1,3,4	Qualifying 1	
3:30pm	Group 11	Qualifying 1	

Practice

(30min)

## Saturday, March 8 (8-5)

Trans Am

4:15pm

7:30am—3:00pm	Registration		
8:00am—11:00am	Tech Inspection		
8:00am	Group 5, 8	Qualifying 2 (20min)	
8:20am	Group 10	Qualifying 2	
8:40am	Group 2, 7	Qualifying 2	
9:00am	Group 6	Qualifying 2	
9:20am	Group 9	Qualifying 2	
9:40am	Group 1,3,4	Qualifying 2	
10:00am	Group 11	Qualifying 2	
10:35am	Trans Am	Qualifying (40min)	
11:00am	Entry deadline for Vintage/Historic Enduro		

## Saturday continued

11:15pm—12:	15pm LUNCH B	REAK	
12:15pm 12:45pm 1:15pm	Group 5, 8 Group 10 Group 2, 7	Race 1 Race 1 Race 1	(30m)
1:45pm 2:15pm 2:45pm	Group 6 Group 9 Group 1,3,4	Race 1 Race 1 Race 1	
3:15pm	Group 11	Race 1	

4:00—5:00pm Vintage/Classic Enduro		End # 1
	( Groups 1,2,3,4,5a,6a,8 )	60 min1 pit stop

6:00pm	SVRA Party

#### Sunday, March 9 (8:00-4:30)

8:00am—12 noon	Registration	
8:00am8:15am	Hardship	Sign up required
8:15am8:30am	Trans Am	Warm up
8:30am	Group 11	Race 2 (30m)
9:00am	Group 1,3,4	Race 2
9:30am	Group 5, 8	Race 2

10:05am	Anthem
10:05am	Anmen

10:15pm11:45pm	Historic GT/GTP	Enduro	End #2
(Groups	5b,6b,7,9,10,11)	90 minutes	2 pit stops

11:45—12:45pm	LUNCH BREAK	ζ	
	G 10	-	
12:45am	Group 10	Race 2	
1:15am	Group 2, 7	Race 2	
1:45am	Group 6	Race 2	
2:15pm	Group 9	Race 2	
3:00pm	Trans Am Series R	lace	100 miles-45 laps
			80m window
4:30pm	End of Track Activ	vities	

## RACE & RUN GROUPS—Homestead-Miami

SVRA Group SVRA Group SVRA Group	5, 8 ** 9	SVRA Group SVRA Group SVRA Group	6
SVRA Group	11	Sviai Gioup	10
Trans Am Series			

Group Splits: **5a** ( 5/FM, BSR,CSR), **5b** ( 5/ASR, GT) **6a** ( 6/GTU) **6b** ( AP,BP,TA,AS,GTO)

**Note:** some combined Groups will be split on the false grid for Practice and Qualifying Sessions.

\*\* Split start--2 Pace Cars--if deemed necessary Run Groups are Subject to Change based on Entries.